# SDR 2023F00042

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 3244 · Tire
- Part: Bolt
- Part number: 431385
- Condition: Sheared
- Location: Not Entered
- Component: Wheel, Bfgoodrich
- Component part number: 314396
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

IN WALK AROUND WE FOUND TIEBOLT BROKEN ON TIRE #3. CORRECTIVE ACTION MLG TIRE #3 REPLACED IAW AMM 32-45-11/401
